# SDR IPXA2023111515209

- Difficulty date: October 23, 2023
- Submitted: November 30, 2023
- Operation: Air carrier
- Aircraft: N161UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0850
- Aircraft time: 23,585 hours, 14,292 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Flap
- Part number: A57960300007
- Part serial: FH1292
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MAJOR REPAIR,  R/H CENTER FLAP RIB #27, HAS A CRACK ON THE AFT SIDE. AREA MARKED IN RED. C/W UPS EO 88605-REQ1 AND VTMAE EA 300-5750-27-A3415 REV VERIFIED.
